MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II UROLOGY TORQUEABLE CATHETER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION IMAGER II UROLOGY TORQUEABLE CATHETER; CATHETER, UROLOGICAL
Model Number M0064003031
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an imager renal dilator was used in the kidney during a percutaneous nephrolithotomy (pcnl) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, it was noted that the guidewire perforated and tore the tip of the catheter when the device was advanced over the guidewire.The procedure was completed at this time.There were no patient complications reported as a result of this event.The patient condition at the conclusion of the procedure was reported to be fine.

Brand Name
IMAGER II UROLOGY TORQUEABLE CATHETER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9125837
Report Number3005099803-2019-04772
Device Sequence Number2402018
Product Code KOD
UDI-Device Identifier08714729430292
UDI-Public08714729430292
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K102527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064003031
Device Catalogue Number400-303
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1